# SDR REXA2019090701342

- Difficulty date: September 7, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 26,915 hours, 17,745 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Part number: 60031902269
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF NRC 00242 DUE TO CORROSION LEVEL : CORROSION ON CLEAT INTERNAL STRUCTURE 20 FROM LOWER EDGE AT PASSENGER DOOR ( L1 )
CORROSION LEVEL 2: MEASSURE WAS ACCOMPLISHED ON CLEAT INTERNAL STRUCTURE 20" FROM LOWER EDGE AT PASSENGER DOOR. ORIGINAL THICKNESS=0.050" AND REMAINING THICKNESS=0.038" THEREFORE IT´S OUT OF LIMITS AND MUST BE REPLACE PER SRM 52-11-01-101-001-A01 PARAGRAPH 4 (A) . AND NEW CLEAT WAS INSTALLED PER SRM 51-42-21-001-001-A01 PARAGRAPH 6 (C).
